Skip to main content


Journal articles

Ying, M 1988, 'Conjugate Transforms For Tau-T,L-Semigroups Of Distance Distribution-Functions', Kexue Tongbao, vol. 33, no. 23, pp. 2001-2002.
View description>>

Ying, M 1988, 'On Standard Models Of Fuzzy Modal-Logics', Fuzzy Sets and Systems, vol. 26, no. 3, pp. 357-363.
View description>>

Ying, M 1988, 'Report from Jiangxi Province, People's Republic of China', Fuzzy Sets and Systems, vol. 25, no. 3, p. 382.
View/Download from: Publisher's site

Ying, M 1988, 'Some Notes On Multidimensional Fuzzy-Reasoning', Cybernetics And Systems, vol. 19, no. 4, pp. 281-293.
View description>>


Ying, M 1988, 'On zadeh's method for interpreting linguistically quantified proposition.', Proceedings of The International Symposium on Multiple-Valued Logic, pp. 248-252.
View description>>